# SDR SWAA961342

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND FWD SERVICE DOOR AND FWD ENTRY DOOR EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK AND OPS CHECKED PER BOEING M/M.
